# SDR AALA20011779

- Difficulty date: September 11, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N879AA
- Make and model: Boeing 727223
- Aircraft serial: 21391
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: LIG5714
- Part serial: 1502
- Condition: Inoperative
- Location: Aft Airstair
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - FOUND VENTRAL AIRSTAIRS AFT OVERHEAD EMERGENCY LIGHT INOPERATIVE.  (M)
